# SDR REXA97288

- Difficulty date: December 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N344AM
- Make and model: Saab SF340A
- Aircraft serial: 340A030
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Therm Controller
- Part number: ND00752200
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE INTAKEOF LIGHT CYCLES ON AND OFF, ABOUT EVERY 5-10 SECONDS.  REMOVED AND REPLACED RIGHT THERMAL CONTROLLER.  (M)
